# SDR GTIA201401151116

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 5,016 hours, 2,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTLE LOW PRESSURE.  SERVICED L1 DOOR BOTTLE IAW AMM.
